전신적 코티코스테로이드 투여 후 발생한 즉시형 과민반응 1예
Immediate-type hypersensitivity response to systemic hydrocortisone sodium succinate
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Immediate-type hypersensitivity responses to systemic corticosteroids are rare despite their widespread use. It is still controversial whether the responses rarely occur or are underdiagnosed in clinical settings. Many cases probably remain underdiagnosed because the symptoms often mimic symptoms of underlying diseases. This case report describes a 73-year-old man who had immediate hypersensitivity reactions after intravenous administration of hydrocortisone, which was primarily intended to prevent hypersensitivity reactions to contrast media. Whole body rash with pruritus developed shortly after the steroid injection. Since the patient already experienced rash and itching sense after contrast media and antihistamine injection, we conducted skin testing to figure out which drug triggered the hypersensitivity reactions. Intradermal skin tests revealed a positive response to hydrocortisone sodium succinate, which suggested his hypersensitivity reactions were developed by hydrocortisone. Being a common therapy for allergic reaction, corticosteroids themselves are rarely suspected of causing hypersensitivity reactions. Considering there is no typical symptom or standard diagnostic test, awareness of corticosteroid hypersensitivity reactions is of importance to make the diagnosis.
Abstract
Immediate-type hypersensitivity responses to systemic corticosteroids are rare despite their widespread use. It is still controversial whether the responses rarely occur or are underdiagnosed in clinical settings. Many cases probably remain underdiagnosed because the symptoms often mimic symptoms of underlying diseases. This case report describes a 73-year-old man who had immediate hypersensitivity reactions after intravenous administration of hydrocortisone, which was primarily intended to prevent hypersensitivity reactions to contrast media. Whole body rash with pruritus developed shortly after the steroid injection. Since the patient already experienced rash and itching sense after contrast media and antihistamine injection, we conducted skin testing to figure out which drug triggered the hypersensitivity reactions. Intradermal skin tests revealed a positive response to hydrocortisone sodium succinate, which suggested his hypersensitivity reactions were developed by hydrocortisone. Being a common therapy for allergic reaction, corticosteroids themselves are rarely suspected of causing hypersensitivity reactions. Considering there is no typical symptom or standard diagnostic test, awareness of corticosteroid hypersensitivity reactions is of importance to make the diagnosis.
참고문헌 (14)
- Baker A, "Skin testing for immediate hypersensitivity to corticosteroids: a case series and literature review", Clin Exp Allergy, 45, pp.669~676 (2015)
- de Sousa NG, "Systemic corticosteroid hypersensitivity in children", J Investig Allergol Clin Immunol, 20, pp.529~532 (2010)
- 장은정, "Acute Urticaria Induced by Oral Methylprednisolone", Allergy, Asthma & Immunology Research, 3(4), pp.277~279 (2011), 대한천식알레르기학회
- Patel A, "Immediate hypersensitivity reactions to corticosteroids", Ann Allergy Asthma Immunol, 115, pp.178~182 (2015)
- Vatti RR, "Hypersensitivity reactions to corticosteroids", Clin Rev Allergy Immunol, 47, pp.26~37 (2014)
- Mendelson LM, "Anaphylaxis-like reactions to corticosteroid therapy", J Allergy Clin Immunol, 54, pp.125~131 (1974)
- Hayhurst M, "Anaphylactic-like reaction to hydrocortisone", S Afr Med J, 53, pp.259~260 (1978)
- Pryse-Phillips WE, "Anaphylactoid reaction to methylprednisolone pulsed therapy for multiple sclerosis", Neurology, 34, pp.1119~1121 (1984)
- Butani L, "Corticosteroid-induced hypersensitivity reactions", Ann Allergy Asthma Immunol, 89, pp.439~445 (2002)
- Walker AI, "Immediate-type hypersensitivity to succinylated corticosteroids", Int Arch Allergy Immunol, 155, pp.86~92 (2011)
- Burgdorff T, "IgE-mediated anaphylactic reaction induced by succinate ester of methylprednisolone", Ann Allergy Asthma Immunol, 89, pp.425~428 (2002)
- Jacob SE, "Corticosteroid classes: a quick reference guide including patch test substances and cross-reactivity", J Am Acad Dermatol, 54, pp.723~727 (2006)
- Ventura MT, "Allergic and pseudoallergic reactions induced by glucocorticoids:a review", Curr Pharm Des, 9, pp.1956~1964 (2003)
- Lee-Wong M, "A case of hydrocortisone desensitization in a patient with radiocontrast-induced anaphylactoid reaction and corticosteroid allerg", Allergy Asthma Proc, 27, pp.265~268 (2006)
